KOPS - The Institutional Repository of the University of Konstanz

A Locally Modified Parametric Finite Element Method for Interface Problems

A Locally Modified Parametric Finite Element Method for Interface Problems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

FREI, Stefan, Thomas RICHTER, 2014. A Locally Modified Parametric Finite Element Method for Interface Problems. In: SIAM Journal on Numerical Analysis. Society for Industrial and Applied Mathematics (SIAM). 52(5), pp. 2315-2334. ISSN 0036-1429. eISSN 1095-7170. Available under: doi: 10.1137/130919489

@article{Frei2014Local-55819, title={A Locally Modified Parametric Finite Element Method for Interface Problems}, year={2014}, doi={10.1137/130919489}, number={5}, volume={52}, issn={0036-1429}, journal={SIAM Journal on Numerical Analysis}, pages={2315--2334}, author={Frei, Stefan and Richter, Thomas} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55819"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-09T10:35:14Z</dcterms:available> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55819"/> <dcterms:issued>2014</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Richter, Thomas</dc:creator> <dc:contributor>Frei, Stefan</dc:contributor> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We present a modified finite element method that is able to approximate interface problems with high accuracy. We consider interface problems where the solution is continuous; its derivatives, however, may be discontinuous across interface curves within the domain. The proposed discretization is based on a local modification of the finite element basis functions using a fixed quadrilateral mesh. Instead of moving mesh nodes, we resolve the interface locally by an adapted parametric approach. All modifications are applied locally and in an implicit fashion. The scheme is easy to implement and is well suited for time-dependent moving interface problems. We show optimal order of convergence for elliptic problems, and further, we give a bound on the condition number of the system matrix. Both estimates do not depend on the interface location relative to the mesh.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Richter, Thomas</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-12-09T10:35:14Z</dc:date> <dc:language>eng</dc:language> <dc:creator>Frei, Stefan</dc:creator> <dcterms:title>A Locally Modified Parametric Finite Element Method for Interface Problems</dcterms:title> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account